# SDR LR7A05143

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Condition: Misdrilled
- Location: Fs597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC3212, FOUND TWO FASTENER HOLES WERE MISTAKENLY DRILLED DURING RIGHT HAND MLG BEAM CAP REPAIR, FS 597.  REPAIRED IAW SRM SMP 583 53-40-3 AND ED05-025-1, NR 0373.
